# SDR COEA201908292219

- Difficulty date: July 26, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371309216
- Condition: Damaged
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7AR HAS A DAMAGED FASTENER HOLE BETWEEN FRAMES 17-18.  REPAIRED PER SRM 530000-300-826-A01.
